# SDR REXA2015010600029

- Difficulty date: January 6, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 17,500 hours, 11,406 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584 ET CHAFED.  BLENDED CHAFED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 57-52-01-101-001-A01. LOCATED AND DRILLED NEW PANEL IAW SRM 51-40-11-001-001-A01.  PRIMED AND PAINTED PANEL IAW SRM 51-25-01-001-001-A01.
